# SDR ASAA0040039

- Difficulty date: March 22, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING SCHEDULED C-CHECK, THE RIGHT INBOARD FLAP WAS GOUGED AT THE INBOARD LOWER BOLT HOLE FOR ELEPHANT EAR ATTACHMENT.  REPAIRED PER EA 5750-01376.  (M)
